# SDR UPS07M51287

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3245 · Tire Tube
- Part: Transmission
- Part number: 4305890022
- Part serial: 1213
- Condition: No Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER T/O CREW REPORTED RECEIVING ALERT FOR NR 5 AND NR 6 TIRE HAD FAILED.  FLT CONTINUED TO CGN.  CREW DECLARED AN EMERGENCY UPON LANDING.  MX REMOVED NR 5 TIRE PRESSURE TRANSDUCER AND DEFERRED THE NR 6 TIRE PRESSURE INDICATION M364436 ASSIGNED.  T/S IAW FIM 32-40-00-1 FIG 119 AND WDM 32-46-02 MEASURED WIRING FROM BTM/TPI UNIT PIN 6A AND 6B THRU THERMAL PLU P1-3649 PIN 1 AND 2.  ALL SATIS.  REMOVED AND REPLACED TRANSMISSION UNIT IAW AMM 32-46-08.  REMOVED AND REPLACED TIRE PRESSURE TRANSDUCER OF NR 6 MAIN WHEEL.
